MathSciNet Relay Station
MathSciNet bibliographic data
MR2072845 34A40 (26D15)
Lee, Chung-Fen; Yeh, Cheh-Chih; Hong, Chen-Huang; Agarwal, R. P. Lyapunov and Wirtinger inequalities. Appl. Math. Lett. 17 (2004), no. 7, 847–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement